# SDR SWAA2014050727753

- Difficulty date: April 9, 2014
- Submitted: May 8, 2014
- Operation: Air carrier
- Aircraft: N388SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26591
- Aircraft time: 63,542 hours, 51,862 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Part number: 6563461
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER CHORD CRACKED AT RRS 537, 806 TE AREA OF AILERON & CONTROL TAB.  R & R CHORD IAW SRM & DWG.
